# SDR 2002FA0001069

- Difficulty date: August 28, 2002
- Submitted: September 19, 2002
- Operation: General aviation
- Aircraft: N407PR
- Make and model: Bell 407
- Aircraft serial: 53232
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407310102101
- Condition: Separated
- Location: M/R Hub
- Part time: 3,247 hours
- Component: Hub, Bell
- Component part number: 407010100115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELASTOMERIC PORTION OF BEARING COMPLETELY DEBONDED FROM BASE.  FOUND AT ROUTINE INSPECTION.   THIS BEARING IS ONE OF A BATCH OF DEFECTIVE BEARINGS MANUFACTURED BEFORE 1998.  RECOMMEND THAT BEARING BE BONDED WITH BETTER MATERIAL OR ADHESIVE.
